# SDR AALA202508168894

- Difficulty date: July 30, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,317 hours, 18,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MEGAPHONE AT BIN 33 LEFT HAND IS DAMAGED. REMOVED AND REPLACED MEGAPHONE. PER DWG DBF 2000 REV-N.
